# SDR CA030903003

- Difficulty date: July 17, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 2,522 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3023401
- Condition: Failed
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A, E

## Discrepancy

(CAN) RT ENGINE SHUTDOWN DUE TO LOW TORQUE 10 PSI AND RISING T5 SHUTDOWN AT 690 DEGREES C.  PILOT WAS IN CRUISE ABOUT 9 MINS AFTER TAKEOFF FROM GJOA HAVEN. AIRCRAFT RETURNED TO GJOA HAVEN AND PERFORMED AN UNEVENTFUL LANDING.  MAINTENANCE DISCOVERED A FUEL LINE BETWEEN START CONTROL AND FCU WAS BROKEN.  INTAKE SCREEN WAS REMOVED TO GAIN ACCESS TO COMPRESSOR INLET.  COMPRESSOR WAS DETERMINED TO BE SEIZED.  ENGINE WAS SUBSEQUENTLY REMOVED AND SENT TO STANDARD AERO FOR EXAMINATION.  IT WAS DETERMINED THAT THE CT DISC HAD A BLADE FAILURE CAUSING AN INTERNAL ENGINE VIBRATION WHICH CAUSED THE FUEL LINE TO CRACK AND CAUSED FAILURE OF THE ENGINE MAIN BEARINGS.
